# SDR C2XA01CL068

- Difficulty date: March 28, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N87557
- Make and model: Beech 1900D
- Aircraft serial: UE246
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Loose
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 3032 THE CREW REPORTED AFTER TAKEOFF THE LANDING GEAR RELAY CIRCUIT BREAKER POPPED.  MAINTENANCE INSPECTED AND TIGHTENED THE PRESSURE LINE ON THE LANDING GEAR ACCUMULATOR AND SERVICED THE HYDRAULIC SYSTEM.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
